# SDR W9FA20120418001

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5333
- Aircraft time: 3,604 hours, 2,995 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Displaced
- Location: Mlg Strut
- Component: Strut, Cessna
- Component part number: 66416156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN OLEO STRUT LOWER BEARING DISPLACED FROM HOUSING.
